IIUM Repository (IREP)

On the approximation of the spectral expansions of distributions in the weak topology

Rakhimov, Abdumalik A. (2012) On the approximation of the spectral expansions of distributions in the weak topology. Australian Journal of Basic and Applied Sciences, 6 (2). pp. 20-24. ISSN 1991-8178

[img] PDF (On The Approximation Of The Spectral Expansions Of Distributions In The Weak Topology) - Published Version
Restricted to Registered users only

Download (81kB) | Request a copy

Abstract

In this paper we study approximations of distributions on a smooth manifold. We obtain sufficient conditions of summation of the series in the weak topology. As applications we consider spectral expansions connected with elliptic partial differential operators.

Item Type: Article (Journal)
Additional Information: 6741/24783
Uncontrolled Keywords: Approximations of distributions, spectral expansions, functional spaces, weak topology
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Professor Abdumalik Rakhimov
Date Deposited: 02 Aug 2012 09:48
Last Modified: 02 Aug 2012 09:48
URI: http://irep.iium.edu.my/id/eprint/24783

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year